# SDR USAA2014070700010

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 36,049 hours, 24,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT FLASHLIGHT, ACFT AFT RT INOPERATIVE.  R & R AFT RT FLIGHT ATTENDANT FLASHLIGHT BATTERY, OPERATION OK.
